# SDR AWXA0000898

- Difficulty date: November 17, 2000
- Submitted: November 20, 2000
- Operation: Air carrier
- Aircraft: N329AW
- Make and model: Boeing 737-3Y0
- Aircraft serial: 23500
- Aircraft time: 39,726 hours, 38,841 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Fitting
- Part number: 65C26306
- Condition: Gouged
- Location: Flap Track
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING NR 3 FLAP TRACK FAIRING FITTING A-FRAME FOUND TO HAVE 2 GOUGE AREAS.  BLENDED GOUGE ON A-FRAME TOP SURFACES OF ATTACH ARMS IAW B737-300 SRM PROCEDURES; NDT HFEC OR FLUORESCENT DYE-PENETRANT INSP PER B737 NDT MANUAL PT.6,51-00-00 TO ENSURE NO CRACKING OR FURTHER DAMAGE; FLAP PEENED BOTH AREAS IAW B737 SRM 51-20-06; TREATED AND PRIMED BOTH AREAS IAW SRM 51-20-07; COMPLIED W/ ER 03-5754-00319-DL1.
